Alert archive / Massachusetts / Frost Advisories in 2008

Frost Advisory 5, NWS Boston/Norton, MA

September 19, 2008Cheshire County, Hillsborough County, New Hampshire; Franklin County, Hampden County, Hampshire County, Massachusetts

NWS Boston/Norton, MA issued this frost advisory at Sep 19, 2008, 4:00 PM EDT for Cheshire County, Hillsborough County, New Hampshire; Franklin County, Hampden County, Hampshire County, Massachusetts. It took effect at Sep 20, 2008, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2008, 4:00 PM EDT (20:00 UTC)
In effect from
Sep 20, 2008, 2:00 AM EDT
Expired
Sep 20, 2008, 8:00 AM EDT
In force
6 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Cheshire County, NH, Hillsborough County, NH

The radar

The Boston radar (KBOX), 123 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBOX 192000
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
400 PM EDT FRI SEP 19 2008

....WIDESPREAD FROST EXPECTED LATE TONIGHT AND SATURDAY MORNING ACROSS
PORTIONS OF WESTERN MASSACHUSETTS AND NEARBY SOUTHWEST NEW
HAMPSHIRE......

.CANADIAN HIGH PRESSURE WILL YIELD ANOTHER CHILLY NIGHT ACROSS THE REGION.

MAZ002-003-008-009-NHZ011-015-200400-
/O.NEW.KBOX.FR.Y.0005.080920T0600Z-080920T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...BLANDFORD...JAFFREY...KEENE...PETERBOROUGH...WEARE
400 PM EDT FRI SEP 19 2008

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. 

THE ADVISORY INCLUDES THE FOLLOWING COUNTIES OF MASSACHUSETTS...
FRANKLIN...WESTERN HAMPSHIRE...WESTERN HAMPDEN.

IN SOUTHWEST NEW HAMPSHIRE THIS INCLUDES THE COUNTIES OF CHESHIRE...
WESTERN AND CENTRAL HILLSBOROUGH.

THE FOLLOWING CITIES ARE INCLUDED CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...BLANDFORD...JAFFREY...KEENE...PETERBOROUGH AND WEARE.

A MID OCTOBER LIKE AIRMASS WILL REMAIN OVER THE REGION TONIGHT
RESULTING IN TEMPERATURES FALLING INTO THE LOW AND MID 30S FOR
SEVERAL HOURS ACROSS THE ADVISORY AREA. THIS WILL PROMOTE A
WIDESPREAD FROST ACROSS WESTERN MASSACHUSETTS AND NEARBY SOUTHWEST
NEW HAMPSHIRE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$


NOCERA
2 follow-up statements
000 
WWUS71 KBOX 200211
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1011 PM EDT FRI SEP 19 2008

....WIDESPREAD FROST EXPECTED LATE TONIGHT AND SATURDAY MORNING
ACROSS PORTIONS OF WESTERN MASSACHUSETTS AND NEARBY SOUTHWEST NEW
HAMPSHIRE......

.CANADIAN HIGH PRESSURE WILL YIELD ANOTHER CHILLY NIGHT ACROSS
THE REGION.

MAZ002-003-008-009-NHZ011-015-201200-
/O.CON.KBOX.FR.Y.0005.080920T0600Z-080920T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...BLANDFORD...JAFFREY...KEENE...PETERBOROUGH...WEARE
1011 PM EDT FRI SEP 19 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SATURDAY. 

THE ADVISORY INCLUDES THE FOLLOWING COUNTIES OF MASSACHUSETTS...
FRANKLIN...WESTERN HAMPSHIRE...WESTERN HAMPDEN.

IN SOUTHWEST NEW HAMPSHIRE THIS INCLUDES THE COUNTIES OF
CHESHIRE... WESTERN AND CENTRAL HILLSBOROUGH.

THE FOLLOWING CITIES ARE INCLUDED CHARLEMONT...GREENFIELD...
ORANGE... CHESTERFIELD...BLANDFORD...JAFFREY...KEENE...
PETERBOROUGH AND WEARE.

A MID OCTOBER LIKE AIRMASS WILL REMAIN OVER THE REGION TONIGHT
RESULTING IN TEMPERATURES FALLING INTO THE LOW AND MID 30S FOR
SEVERAL HOURS ACROSS THE ADVISORY AREA. THIS WILL PROMOTE A
WIDESPREAD FROST ACROSS WESTERN MASSACHUSETTS AND NEARBY
SOUTHWEST NEW HAMPSHIRE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$
000 
WWUS71 KBOX 201210
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
810 AM EDT SAT SEP 20 2008

MAZ002-003-008-009-NHZ011-015-201315-
/O.EXP.KBOX.FR.Y.0005.000000T0000Z-080920T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...BLANDFORD...JAFFREY...KEENE...PETERBOROUGH...WEARE
810 AM EDT SAT SEP 20 2008

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT FOR WESTERN MASSACHUSETTS
AND SOUTHWESTERN NEW HAMPSHIRE.

TEMPERATURES HAVE RISEN INTO THE MID 30S TO LOW 40S ACROSS THE
REGION. THEREFORE THE FROST ADVISORY IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Sep 19, 3:51 PM EDT, 9 minutes earlier.

Area forecast discussion, Sep 19, 3:51 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
351 PM EDT FRI SEP 19 2008

.SYNOPSIS...
STRONG PERSISTENT HIGH PRESSURE WILL DOMINATE OUR WEATHER FOR MUCH
OF THE NEXT 7 DAYS OR SO. THIS WILL GENERALLY MEAN FAIR SKIES...DRY
WEATHER AND COOLER THAN NORMAL TEMPERATURES. THE EXCEPTION MAY BE
LATER SUNDAY AFTERNOON INTO MONDAY WHERE SOME CLOUDS AND SOME VERY
LIGHT PRECIPITATION MAY OCCUR.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

ANOTHER CHILLY NIGHT AHEAD WITH TEMPERATURES A FEW DEGREES COLDER
THAN LAST NIGHT FOR LOCATIONS OUTSIDE THE URBAN CENTERS. SURFACE
RIDGE AXIS SETTLES SOUTH OVER THE REGION TONIGHT...PROVIDING MAINLY
CLEAR SKIES AND LIGHT WINDS. THIS COMBINATION ALONG WITH A VERY DRY
ATMOSPHERE WITH DEW PTS IN THE 30S WILL PROMOTE IDEAL RADIATIONAL
COOLING. SO EXPECT MINS BY SUNRISE IN THE UPPER 30S AND LOWER 40S
FOR MUCH OF THE REGION. FOR NORTHWEST CT NORTHWARD UP THE CT RVR
VALLEY INTO SOUTHWEST NH TEMPS WILL DIP INTO THE LOW AND MID
30S...SO EXPECTING A WIDESPREAD FROST ACROSS THIS AREA. THUS HAVE
ISSUED A FROST ADVISORY FOR THIS AREA TONIGHT.

COULD SEE PATCHY FROST ACROSS EASTERN MA WHERE THE WIND GOES CALM
AND TEMPS APPROACH THE MID 30S. LIKELY LOCATIONS FOR THIS WOULD BE
MVY/TAN/OWD AND NORTH-NORTHEAST ALONG THE I495 CORRIDOR. FLY IN THE
OINTMENT HERE WILL BE MODELS CONTINUE TO HINT AT OCEAN EFFECT
STRATO-CU MOVING ACROSS SOUTHEAST MA. GIVEN LOW LEVEL TRAJECTORY AND
STEEP LOW LEVEL LAPSE RATES OVER THE OCEAN REMAIN UNCHANGED...AND
THE FACT THAT LOTS OF STRATO-CU ARE CURRENTLY OVER THE GULF OF ME
AND GEORGES BANK...OCCASIONALLY CLOUDINESS FOR SOUTHEAST MA SEEMS
REASONABLE. SO WILL FORECAST ONLY PATCHY FOG ACROSS EASTERN MA
TONIGHT.

ALSO PATCHY FOG LIKELY GIVEN CLEAR SKIES AND LIGHT WINDS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...

AFTER A FROSTY START FOR MUCH OF THE REGION SAT MORNING...
TEMPERATURES WILL RECOVER NICELY WITH AFTERNOON HIGHS CLIMBING INTO
THE UPPER 60S AND LOW 70S...EXCEPT MID 60S ALONG THE IMMEDIATE
COAST. IT WILL LIKELY FEEL EVEN WARMER GIVEN THE LIGHT WINDS AND
ABUNDANT SUNSHINE. COULD HAVE SOME LEFTOVER STRATO-CU ACROSS THE
SOUTH COAST DURING THE MORNING...HOWEVER THE BULK OF THE CLOUD COVER
SHOULD REMAIN OFFSHORE IN NE GRADIENT FLOW.

BEACH FORECAST...DESPITE WINDS DIMINISHING THE OCEAN WILL REMAIN
ROUGH WITH 5 TO 8 FT SEAS SAT. SEAS WILL TRANSITION FROM WIND WAVES
TO SWELLS. THIS WILL LIKELY BE SUFFICIENT LEFTOVER WAVE ENERGY TO
YIELD ROUGH SURF AND STRONG RIP CURRENTS ACROSS EAST FACING OCEAN
EXPOSED BEACHES OF CAPE COD AND NANTUCKET. ALTHOUGH NOT AN IDEAL
BEACH DAY WITH AIR TEMPS ONLY 65-70...WATER TEMPS WILL BE JUST AS
WARM. THUS ANYONE HEADING INTO THE WATER SAT WILL ENCOUNTER ROUGH
SURF AND STRONG RIP CURRENTS.

SATURDAY NIGHT...AIRMASS CONTINUES TO MODIFY SO MIN TEMPS SHOULD BE
SEASONABLY COOL ALONG WITH DRY CONDITIONS AS SURFACE RIDGE REMAINS
OVER THE AREA.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
STRONG AND PERSISTENT HIGH PRESSURE WILL DOMINATE OUR WEATHER FOR
MUCH OF THE EXTENDED PERIOD. THERE MAY BE A FEW MINOR WRINKLES...BUT
GENERALLY FAIR WEATHER IS EXPECTED THROUGH MOST OF THE PERIOD ALONG
WITH BELOW NORMAL TEMPERATURES.

WARMEST DAY OF THE EXTENDED SHOULD BE SUNDAY AS WE HEAT UP A BIT
AHEAD OF A COLD FRONT. THIS FRONT SHOULD COME THROUGH FROM NORTH TO
SOUTH DURING SUNDAY AFTERNOON. CAN/T RULE OUT A SHOWER WITH THIS
FEATURE...HOWEVER THE COLUMN LOOKS A BIT DRY SO DIDN/T GO ANY HIGHER
THAN SLIGHT CHANCE. BEST CHANCE OF A SHOWER WILL BE ACROSS NORTHERN
ZONES.

MODELS ARE IN GOOD AGREEMENT SUNDAY NIGHT AND MONDAY WITH HIGH
AMOUNTS OF LOW LEVEL MOISTURE LINGERING BEHIND THE COLD FRONT. THIS
SHOULD MEAN MOSTLY CLOUDY SKIES FOR BOTH THOSE PERIODS WITH A SLIGHT
CHANCE OF A SHOWER...OR MOST LIKELY SPOTTY DRIZZLE...ESPECIALLY
SOUTHERN ZONES. THERE MAY BE A SHARP LINE BETWEEN CLOUDY SKIES AND
CLEAR SKIES...WHICH MAY BE OVER NORTHERN MASS OR SOUTHERN NH. MAXES
SHOULD BE A GOOD 5 TO 10 DEGREES BELOW NORMAL MONDAY.

STRONG HIGH PRESSURE CONTINUES TO BUILD SOUTHWARD INTO SOUTHERN NEW
ENGLAND MONDAY NIGHT. AS SUCH...CLEARING LOOKS TO OCCUR LATE MON
AFTERNOON OR MONDAY NIGHT FOR THOSE THAT SEE CLOUDS DURING THE DAY.

TUE THRU FRI LOOKS FAIR WITH SLIGHTLY BELOW SEASONABLE TEMPS WITH
HIGH PRESSURE RIDGING PARKED RIGHT OVERHEAD. ANY CHANCE OF MEASURABLE
RAINFALL LOOKS TO OCCUR AFTER THE FORECAST PERIOD.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...

TONIGHT...VFR WITH SCT STRATO-CU FROM 3-4KFT. OCCASIONAL BKN CIGS OF
3-4KFT POSSIBLE HYA AND ACK OVERNIGHT.  BRIEF PERIOD OF MVFR/IFR FOG
POSSIBLE AT BDL/BAF/MHT.

SAT...VFR...BUT BKN CIGS AT 2-3KFT POSSIBLE DURING THE MORNING AT
PVD/FMH/HYA/ACK.

SATURDAY NIGHT...VFR...BUT PATCHY FOG WITH MVFR/IFR POSSIBLE AT
BDL/BAF/MHT.

OUTLOOK...SUNDAY THROUGH WEDNESDAY...
MAINLY VFR SUNDAY. FROPA OCCURS DURING AFTERNOON SO SOME AREAS OF
MVFR POSSIBLE. FOR SUNDAY NIGHT AND MONDAY...MVFR CLOUD DECK LIKELY
AS MOISTURE OVERRUNS THE FRONTAL BOUNDARY. CLEARING OCCURS FROM NORTH
TO SOUTH MON AFTN OR NIGHT WITH VFR RETURNING. VFR TUE AND WED.

&&

.MARINE...

TONIGHT...
ENE WINDS CONTINUE TO DIMINISH. THEREFORE SMALL CRAFT ADVISORY /SCA/
HAS BEEN REPLACED WITH SCA FOR ROUGH SEAS /5-8FT/ FOR ALL THE OCEAN
WATERS. NEAR SHORE...DIMINISHING WINDS WILL RESULT IN SUBSIDING
SEAS.

SAT...
HIGH PRES OVER THE REGION WILL RESULT IN LIGHT WINDS. FOR THE OCEAN
WATERS SEAS LIKELY REMAINING SOMEWHAT ROUGH WITH HEIGHTS OF 4 TO 7
FT.

SATURDAY NIGHT...
LIGHT WINDS WITH SEAS ACROSS THE OCEAN WATERS LIKELY SUBSIDING BELOW
5 FT.

OUTLOOK...SUNDAY THROUGH WEDNESDAY...

SUNDAY AND SUNDAY NIGHT...WINDS SHIFTING TO NE LATE IN THE DAY OR
NIGHT WITH SPEEDS INCREASING TO 15 TO 20 KT EARLY MONDAY. THIS
PATTERN LIKELY TO REMAIN IN PLACE INTO MIDWEEK BEFORE HIGH PRESSURE
SETTLES OVERHEAD. THIS WILL ALLOW FOR SEAS ON THE OUTER WATERS TO
REACH SCA LEVELS MONDAY AND LIKELY CONTINUE THROUGH MIDWEEK.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY FROM 2 AM TO 8 AM EDT SATURDAY FOR MAZ002-003-
     008-009.
     HIGH SURF ADVISORY UNTIL 6 PM EDT SATURDAY FOR MAZ022-024.
NH...FROST ADVISORY FROM 2 AM TO 8 AM EDT SATURDAY FOR NHZ011-015.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 AM EDT SUNDAY
     FOR ANZ235-237-250-254-255.

&&

SYNOPSIS...EKSTER
NEAR TERM...NOCERA
SHORT TERM...NOCERA
LONG TERM...EKSTER
AVIATION...NOCERA/EKSTER
MARINE...NOCERA/EKSTER
Hazardous weather outlook, Sep 19, 4:49 AM EDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
449 AM EDT FRI SEP 19 2008

MAZ002>004-008-009-026-NHZ011-015-200900-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
449 AM EDT FRI SEP 19 2008

...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FROST ADVISORY.

A FROST ADVISORY MAY BE NECESSARY ONCE AGAIN TONIGHT ACROSS PORTIONS
OF WESTERN MASSACHUSETTS ALONG THE EAST SLOPES OF THE BERKSHIRES AS
WELL AS CHESHIRE COUNTY NEW HAMPSHIRE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

CHANCE OF FROST MONDAY NIGHT AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ005>007-010>021-023-NHZ012-RIZ001>008-200900-
HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-DUKES MA-
EASTERN HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
449 AM EDT FRI SEP 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ022-024-200900-
BARNSTABLE MA-NANTUCKET MA-
449 AM EDT FRI SEP 19 2008

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-200900-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
449 AM EDT FRI SEP 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 4:08 AM EDTHigh Surf AdvisoryBOXBarnstable, Nantucket38 hr
Sep 19, 4:17 PM EDTSmall Craft Advisory for Hazardous SeasBOX49 hr

Nearby

Frost Advisories in Massachusetts, 2008Frost Advisories in New Hampshire, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.